# SDR CALA2017072802406

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 87,798 hours, 15,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE OVERHEAD EMERGENCY LIGHTS OUT FROM ROW 17 FWD TO AND INCLUDING EMERGENCY LIGHTS AT R2. REPLACED ZONE 2R EMERGENCY BATTERY PACK, REFRENCE AMM TASK 33-51-06-960-802. OPERATIONAL TEST SATISFACTORY.
